Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
unfinished

Please help me understand

Recommended Posts

I finished accutane last week and until then, I was 100% clear. But fast forward about 7 days ahead, and I got 2 very small zits in the same spot on my left cheek. That doesn't bother me.

But I got a large red splotch on my right cheek. When I touched it (when I washed and put moisturizer on) there was nothing there. But when I look in the mirror, I can see it. I also just took a hot shower, maybe it's just a heat thing?

Hope I'm not overreacting.

I thought most people didn't have breakouts or anything post-accutane.

I'm not using any topicals other than moisturizer (haven't put anything on my face besides that in 5 months). Should I go back on?

Share this post


Link to post
Share on other sites

Hmm, well I think it's a bit early to begin to freak out, but I understand where you're coming from.

Your skin is still adjusting, so it's possible that the splotch is just an area of sensitivity that will go away in an hour or so.

As for topicals, my doc was adamant that I start Tazorac the very day I stopped taking 'tane. I also was switched to Yasmin BCP to curb the hormonal aspect of it. So far, two months after stopping, I've only had maybe four zits, and those occurred during my period these last two months. They were tiny, pin-sized dots that disappeared w/in one day.

It probably couldn't hurt to get on one to keep your pores clear, but if you do, go slowly at first. I was too gung-ho and almost ended up frying my face w/it, using it every single night.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×